# SDR AALA20002022

- Difficulty date: November 18, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AREA OF CORROSION ON LOWER SURFACE 1.5 INCH BY 1.5 INCH, CENTER WING SKIN ABOVE LOUVERS AFT OF RIGHT PRIMARY HEAT EXCHANGER.  INSTALLED DOUBLER PER SRM 57-30-3.  (M)
